# SDR AALA2000836

- Difficulty date: May 4, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN LONGERON 5R, RT STATION 160.  REMOVED SECTION OF LONGERON 5R FROM STATION 148.5 TO STATION 169 AND SPLICED IN NEW SECTION PER SRM 53-02 FIG 18.  (M)
